MathSciNet Relay Station
MathSciNet bibliographic data
MR2025082 05C15
Klostermeyer, William F.; MacGillivray, Gary Homomorphisms and oriented colorings of equivalence classes of oriented graphs. Discrete Math. 274 (2004), no. 1-3, 161–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement